|Lots of water drinking
Jul 19, 2003
Hi DR. Vergel and thanks in advance for your help. I had a question regrding drinking of lots of water to try an lower toxicity from meds. Is that a good idea or will it possibly weaken the effects of the meds on the virus?
| Response from Mr. Vergel
It really does not do much except keeping you hydrated and your kidneys well flushed.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Rash After Oral Sex Form Sex Worker Does It Mean I Have HIV
- Night Sweats After Mutual Masturbation Sign Of HIV AIDS
- Psoriasis After Masturbation Worried I Have HIV
- Sinus Infection After Swallowing Cum Worried I Have HIV
- Tingling In Fingers After Fingering Worried I Have HIV
- Is Brown Discharge A Symptom Of Vaginal Thrush?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.